# SDR ASOA2014062410742

- Difficulty date: May 25, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 24,955 hours, 17,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 310.0+10. LBL 41.  REMOVED AND REPLACED ANGLES IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-06-001-001-A01.  MAJOR REPAIR.
